Continuum Mechanics and Thermodynamics

, Volume 8, Issue 5, pp 257–274 | Cite as

Two dimensional half-space problems for the Broadwell discrete velocity model

  • A.V. Bobylev
  • G. Toscani
Original Article

Stationary boundary value problems for the Broadwell model in a half-space and in a half-infinite channel are considered. By means of the analogy between the stationary boundary value problems for the Broadwell equations and the initial-boundary value problem of Carleman's system, solutions are found for various situations. Uniqueness and non-uniqueness of solutions is discussed as well. The non-uniqueness problem in the channel leads to the investigation of the initial value problem for Carleman's equation with partly negative initial densities. Some new results for this problem are given.


Stationary Boundary Velocity Model Initial Density Discrete Velocity Discrete Velocity Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • A.V. Bobylev
    • 1
  • G. Toscani
    • 2
  1. 1.Keldish Institute of Applied Mathematics, Academy of Sciences of Russia, Miusskaja Square 4, 125047 Moscow, RussiaRU
  2. 2.Department of Mathematics, University of Pavia, via Abbiategrasso 209, I-27100 Pavia, ItalyIT

Personalised recommendations